# SDR CA000519015

- Difficulty date: May 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 21,423 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Part number: 324475315
- Condition: Sheared
- Location: Fuel Control
- Component: Engine, Pwa, PT6A50
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) NG AND ITT CLIMED BEYOND MANUFACTURES LIMITS.  FCU FOUND TO HAVE SHEARED SHAFT.
